Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Prozac start-up side effects, dosage, etc. jessers11581

Posted by blueberry on April 22, 2006, at 13:59:38

In reply to Prozac start-up side effects, dosage, etc., posted by jessers11581 on April 21, 2006, at 19:27:04

I agree with bassman. Now that you have a decent amount of prozac in you which will very slowly decrease over the next 1 to 3 weeks, you could just start taking 5mg everyday. You might be happy with that dose. Sure the docs push us to higher doses, but there are studies showing that even just 5mg a day is effective, and some people take 10mg twice a week. I just don't see any sense in taking more than you need, because then you've got side effects and maybe some squashing out of things you are trying to improve. If 5mg isn't enough, you can then go up 10mg and go from there.

Or, just say thanks blueberry but no thanks and continue with what you are doing. The route you are on is certainly by far the most common route any doctor would take. My opinions are bit out of the mainstream.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:blueberry thread:635646
URL: http://www.dr-bob.org/babble/20060417/msgs/635859.html